Felicity Jackson: 29-Year-Old Woman Suffers Seizures, Convulsions And Paralysis After Her Second Pfizer COVID-19 Vaccine

The COVID World post date: September 29th, 2021

MANCHESTER, ENGLAND – A 29-year-old woman was hospitalized after receiving the Pfizer COVID-19 vaccine. Felicity Jackson, a creative director, got her second shot on August 24th. She had a whole host of symptoms shortly afterward including – headaches, blurred vision, tremors, and sensitivity to light. She was hospitalized on August 26th. She has been in and out of hospital since then.

Felicity wrote in a lengthy post on Instagram:

“On the evening of the 24/8, my whole body became paralyzed. I was carried to bed and my body began convulsing. The fits continued into the next day. Paramedics were called out on 26/8. I was taken to the hospital for tests. I was back in hospital on 29/8 then referred to another hospital where I was kept for tests and observation. Having called 111 several times, I had red flags for neurological symptoms.”

She wrote in her latest post that’s she’s still suffering from health problems but that it was the first time in 28 days that she hadn’t had a seizure:

“Yes I am still suffering from a constant headache and body pain, tremors, convulsions, blurred vision, chest pains, shortness of breath, extreme fatigue, brain fog, confusion, dizziness, low BP, weakness, paralysis, and eyes that are so sensitive to light that I have to wear sunglasses in the house; but I am trying to celebrate the little wins and be as positive as I can be.”

Felicity’s story:

Please support our ongoing work.

Subscribe
Notify of
guest
2 Comments
Oldest
Newest Most Voted
Inline Feedbacks
View all comments
Chappy Hopboi
Chappy Hopboi
1 month ago

So sorry to see this.

They won’t get away with it in the end.

Martin
Martin
1 month ago

Those that have taken the experimental shots should try structured water and Nanosoma which is believed to assist the body in self healing and potentially full recovery.
Nothing to loose.

2
0
Would love your thoughts, please comment.x
()
x